# SDR SWAA2021050519338

- Difficulty date: September 29, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 27,725 hours, 12,456 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB FWD UPPER SLIIDING SEAL CRACKED. / R&R RIGHT HORIZONTAL STAB FWD UPPER SLIDING SEAL PER AMM 53-31-31AMT 105556INSP 67932
